| Model Number |
ETBF2816C166E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: etlw1616c124e, serial/lot #: (b)(4), ubd: 22-oct-2015, udi#: (b)(4); product id: etlw1616c82e, serial/lot #: (b)(4), ubd: 31-oct-2015, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an unknown diameter abdominal aortic aneurysm.The patient called medtronic technical services to report that approximately 4 years 4 months post implant, the patient had an appointment with their physician, at which an unknown endoleak was seen on an echo.The cause of the event is unknown.No additional clinical sequelae were reported and the patient is being monitored.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that when the patient was evaluated in may by the physician there was no evidence of an endoleak.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.